# SDR DALA1204650696

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR L ANGLE STA 1677 BL 53R.  REMOVED L ANGLE AT FLOOR STA 1677 BL 53R, FOUND TO BE OUT OF LIMITS DUE TO 100 PERCENT MATERIAL LOSS.
